# SDR SWAA2025021086863

- Difficulty date: January 17, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TENSION STRAP HAS CORROSION APPROX BS802; RBL25.<[01] CORROSION ON TENSION STRAP AT ACB BS 806 ; RBL 25 IN L=2' X W=1' X D=0.030' FROM ORIGINAL THICKNESS 0.100' THEREFORE FOUND TO BE OUT OF LIMITS; TENSION STRAP WILL BE REPAIRED BY REPLACEMENT OF PART PER SRM 53-60-15-1A-1 FIG 103 DETAIL G AND SRM 51-10-02 PAR 9.   USED TOOL: ID:PER2335; DUE:06/2025;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED AND REPLACED TENSION STRAP AT ACB BETWEEN BS 767+7' TO BS 847+13' ;RBL 25' PER SRM 51-40-02 ; DWG:146A8120 REV-; DWG: 146A8340 REV-; DWG: 146A0081 REV A;[04] VERIFIED RII ITEMS COMPLETE
